# SDR ASAA2023092145238

- Difficulty date: September 21, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 26,643 hours, 8,315 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Inoperative
- Location: Main Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS OUT. GROUNDED - YES. REMOVED AND INSTALLED 4 EA BATTERY PACKS AT R1 SNF R2 AND LH ROW 7 AND LH ROW 26 OPS CK GOOD IAW B737-900 AMM 33-51-06-960-805.
